# SDR C77A20160418002

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 21,648 hours, 12,419 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED I FAIL MSG AT FL220.  CABIN ALTITUDE BEGAN TO RISE, 750 FT PER MIN.  MAX CABIN ATL 7500FT.  DONNED OXY MASKS, DECLARED EMER, DESCENDED TO FL100.  RETURNED, NO QRH ACTIONS PERFORMED OR REQUIRED.  CABIN O2 MASKS DID NOT DEPLOY.  PERFUMED VISUAL CHECK OF THE HIGH STAGE BLEED VLV.  FOUND BOTH CLAMPS OF HIGH STAGE BLEED VLV LOOSE, RE-TORQUED IAW AMM 36-11-*01 & PERFORMED VISUAL CHECK OF THE NRPSOV.  FOUND ITS CLAMP LOOSE, TORQUED IAW AMM 36-11-03.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
